call a detox center they may have a solution for u that may be safer ... only thing is tho they may tell u to visit a methadome clinic tho... if detox doesnt help u any try talking to ur doctor again and see if there is a safer way to come off of the prozac
I was on zanex for years, 6 mg/day. I was happIer then a two pec-ered goat during mating season,no acks no pains just good. then one fine night I was watching MSNBC and the subject prison life, and how inmates used zanex to get HIGH.
which led me to believe that zanex was a street drug.
So, zanex is for anxiety and prozac is for depression, but for addiction purposes it is the same difference.
Well I am off of it, so , the question is HOW.
If you have an addictive personality it will be more difficult.
You do not say how much?
It took me about fourteen months, and I am totally off. It took three tries, the third time took. I found that I wasn't tapering off slow enough, so, every seven day week, I reduced the mg dose by one sixteenth of a mg.
so it does take a long time, and you don't want to experiencea full blown
Your DR. can give prescription to help with withdrawal, but decline a substitute,
and now you have to deal with the original reason why you started with the meds.
This is a good overview for zanax it will be same/ similiar for you:
www.benzoliberty.com/...info for zanax... The author is Ronald A. Gershman, M.D.
i too was on prozac - it took a while to ween myself off and maybe for you too - but i'm wondering whether yr dosage is too high in the first place as you should not be getting bradycardia - speak to doctor and supplement with a good multivitamin i love herbalife vitamins they are gd quality and do help lift yr mood(maybe cos the vitamin b dosage it has is a good amount).
it really does depend on the severity of yr depression whether you will see a fast impact with taking additional supplements and also whether or not the conditions for yr depression still exist or not. my working environment was the source of my depression and slowly i healed naturally after i left - though it still took months and months